International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 417-424
Fine topology on function spaces
Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg 24061, Virginia, USA
Received 23 December 1985; Revised 28 January 1986
Copyright © 1986 R. A. McCoy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper studies the topological properties of two kinds of fine topologies on the space of all continuous functions from into .